Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
+1 323-425-8868
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
On the Exponential Decay of Solutions for Some Kirchhoff-Type Modelling Equations with Strong Dissipation
(Articles)
Yaojun Ye
Applied Mathematics
Vol.1 No.6
,December 27, 2010
DOI:
10.4236/am.2010.16070
5,850
Downloads
11,025
Views
Citations
The Global Attractors and Their Hausdorff and Fractal Dimensions Estimation for the Higher-Order Nonlinear Kirchhoff-Type Equation with Strong Linear Damping
(Articles)
Yunlong Gao
,
Yuting Sun
,
Guoguang Lin
Int'l J. of Modern Nonlinear Theory and Application
Vol.5 No.4
,November 23, 2016
DOI:
10.4236/ijmnta.2016.54018
1,422
Downloads
2,309
Views
Citations
On Local Existence and Blow-Up of Solutions for Nonlinear Wave Equations of Higher-Order Kirchhoff Type with Strong Dissipation
(Articles)
Guoguang Lin
,
Yunlong Gao
,
Yuting Sun
Int'l J. of Modern Nonlinear Theory and Application
Vol.6 No.1
,February 13, 2017
DOI:
10.4236/ijmnta.2017.61002
1,468
Downloads
2,490
Views
Citations
Existence of Infinitely Many High Energy Solutions for a Fourth-Order Kirchhoff Type Elliptic Equation in R
3
(Articles)
Ting Xiao
,
Canlin Gan
,
Qiongfen Zhang
Journal of Applied Mathematics and Physics
Vol.8 No.8
,August 20, 2020
DOI:
10.4236/jamp.2020.88120
593
Downloads
1,108
Views
Citations
The Global Attractors and Dimensions Estimation for the Higher-Order Nonlinear Kirchhoff-Type Equation with Strong Damping
(Articles)
Guoguang Lin
,
Yalan Yang
Int'l J. of Modern Nonlinear Theory and Application
Vol.9 No.4
,November 4, 2020
DOI:
10.4236/ijmnta.2020.94005
398
Downloads
1,043
Views
Citations
A Family of the Exponential Attractors and the Inertial Manifolds for a Class of Generalized Kirchhoff Equations
(Articles)
Guoguang Lin
,
Lujiao Yang
Journal of Applied Mathematics and Physics
Vol.9 No.10
,September 30, 2021
DOI:
10.4236/jamp.2021.910152
195
Downloads
723
Views
Citations
This article belongs to the Special Issue on
Nonlinear Differential Equations
The Estimates of the Upper Bounds of Hausdorff Dimensions for the Global Attractor for a Class of Nonlinear Coupled Kirchhoff-Type Equations
(Articles)
Guoguang Lin
,
Ming Zhang
Advances in Pure Mathematics
Vol.8 No.1
,January 9, 2018
DOI:
10.4236/apm.2018.81001
806
Downloads
1,397
Views
Citations
Sign-Changing Solutions for Superlinear Kirchhoff Type Problem via the Nehari Method
(Articles)
Xiaohan Duan
,
Guanggang Liu
Journal of Applied Mathematics and Physics
Vol.11 No.7
,July 27, 2023
DOI:
10.4236/jamp.2023.117132
108
Downloads
377
Views
Citations
Boundary Stabilization of a More General Kirchhoff-Type Beam Equation
(Articles)
Jianwen Zhang
,
Danxia Wang
Int'l J. of Modern Nonlinear Theory and Application
Vol.1 No.3
,September 28, 2012
DOI:
10.4236/ijmnta.2012.13014
3,566
Downloads
6,421
Views
Citations
Random Attractors for the Kirchhoff-Type Suspension Bridge Equations with Strong Damping and White Noises
(Articles)
Chuangliang Qin
,
Jinji Du
,
Guoguang Lin
Int'l J. of Modern Nonlinear Theory and Application
Vol.6 No.4
,December 21, 2017
DOI:
10.4236/ijmnta.2017.64012
933
Downloads
1,687
Views
Citations
Nodal Solution for a Kirchhoff-Type Problem in R
N
(Articles)
Leilei Sha
Applied Mathematics
Vol.11 No.1
,January 10, 2020
DOI:
10.4236/am.2020.111005
478
Downloads
1,054
Views
Citations
A Family of the Inertial Manifolds for a Class of Generalized Kirchhoff-Type Coupled Equations
(Articles)
Guoguang Lin
,
Jiaying Zhou
Open Journal of Applied Sciences
Vol.12 No.7
,July 7, 2022
DOI:
10.4236/ojapps.2022.127076
137
Downloads
561
Views
Citations
Multiple Solutions to the Problem of Kirchhoff Type Involving the Critical Caffareli-Kohn-Niremberg Exponent, Concave Term and Sign-Changing Weights
(Articles)
Mohammed El Mokhtar Ould El Mokhtar
Applied Mathematics
Vol.8 No.11
,November 30, 2017
DOI:
10.4236/am.2017.811123
896
Downloads
1,718
Views
Citations
Hausdorff Dimension and Fractal Dimension of the Global Attractor for the Higher-Order Coupled Kirchhoff-Type Equations
(Articles)
Guoguang Lin
,
Sanmei Yang
Journal of Applied Mathematics and Physics
Vol.5 No.12
,December 29, 2017
DOI:
10.4236/jamp.2017.512197
672
Downloads
1,481
Views
Citations
Estimate on the Dimension of Global Attractor for Nonlinear Higher-Order Coupled Kirchhoff Type Equations
(Articles)
Guoguang Lin
,
Lingjuan Hu
Advances in Pure Mathematics
Vol.8 No.1
,January 9, 2018
DOI:
10.4236/apm.2018.81002
828
Downloads
1,581
Views
Citations
The Inertial Manifolds for a Class of Higher-Order Coupled Kirchhoff-Type Equations
(Articles)
Guoguang Lin
,
Sanmei Yang
Journal of Applied Mathematics and Physics
Vol.6 No.5
,May 30, 2018
DOI:
10.4236/jamp.2018.65091
579
Downloads
1,175
Views
Citations
A Family of the Global Attractor for Higher Order Nonlinear Kirchhoff Equation
(Articles)
Guoguang Lin
,
Yingguo Wang
Open Journal of Applied Sciences
Vol.11 No.6
,June 30, 2021
DOI:
10.4236/ojapps.2021.116055
230
Downloads
662
Views
Citations
On Exact Solutions of Second Order Nonlinear Ordinary Differential Equations
(Articles)
Amjed Zraiqat
,
Laith K. Al-Hwawcha
Applied Mathematics
Vol.6 No.6
,June 2, 2015
DOI:
10.4236/am.2015.66087
5,706
Downloads
9,560
Views
Citations
The Pell Equation X
2
- Dy
2
= ± k
2
(Articles)
Amara Chandoul
Advances in Pure Mathematics
Vol.1 No.2
,March 30, 2011
DOI:
10.4236/apm.2011.12005
6,900
Downloads
17,363
Views
Citations
On the Periodicity of Solutions of the System of Rational Difference Equations
(Articles)
Abdullah Selçuk Kurbanli
,
Cengiz Çinar
,
Dağistan Şımşek
Applied Mathematics
Vol.2 No.4
,March 31, 2011
DOI:
10.4236/am.2011.24050
5,591
Downloads
10,604
Views
Citations
<
1
2
3
...
>
Follow SCIRP
Contact us
+1 323-425-8868
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top